# SDR AUS20020793

- Difficulty date: July 29, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: BC001198050
- Condition: Burned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE UPPER MOUNT HEAT DAMAGED. HEAT DAMAGE ALSO FOUND ON HOSES PN SS1001K000312 AND PN SS1001F0000100.  NO CAUSE OF DAMAGE WAS FOUND BUT IT IS SUSPECTED THAT A FUEL LEAK HAD OCCURRED AT THE NR 10 FUEL NOZZLE FITTING ALTHOUGH THE FITTING WAS FOUND TO BE CORRECTLY TORQUED.
